Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 872637, 12 pages
http://dx.doi.org/10.1155/2014/872637
Research Article

Local Control of the Curves Using Rational Cubic Spline

1Department of Fundamental and Applied Sciences, Universiti Teknologi PETRONAS, Bandar Seri Iskandar, 31750 Tronoh, Perak Darul Ridzuan, Malaysia
2School of Mathematical Sciences, Universiti Sains Malaysia (USM), 11800 Minden, Penang, Malaysia

Received 22 October 2013; Accepted 7 January 2014; Published 2 March 2014

Academic Editor: Jingxin Zhang

Copyright © 2014 Samsul Ariffin Abdul Karim and Kong Voon Pang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samsul Ariffin Abdul Karim and Kong Voon Pang, “Local Control of the Curves Using Rational Cubic Spline,” Journal of Applied Mathematics, vol. 2014, Article ID 872637, 12 pages, 2014. doi:10.1155/2014/872637